Skip to main content

Maximum Strength Honey Severe Nighttime Cough, Flu + Sore Throat

The only brand with real honey plus the severe, multi-symptom relief you need to help you rest, with a honey and vanilla taste you love. Maximum strength cough suppressant formula also relieves runny nose, sneezing, fever and body aches. Every dose contains 19.2% real, grade A True Source Certified Honey. Plus, it’s gluten free and has no artificial colors.

*True Source Honey is ethically and transparently sourced. Click here to learn more.

Among leading cough and cold brands.

Maximum Strength Honey Severe Nighttime Cough, Flu + Sore Throat

Available sizes: 4 oz., 8 oz.

ALSO AVAILABLE:

ACTIVE INGREDIENTS:

(IN EACH 20 ML)

  • Acetaminophen, USP 650 mg - Pain reliever/Fever reducer
  • Diphenhydramine HCI, USP 25 mg – Antihistamine/Cough suppressant
  • Cough
  • Runny Nose
  • Sneezing
  • Body Aches
  • Headache
  • Fever

DOSE:

12 YEARS AND OLDER:

20 mL every 4 hours

UNDER 12 YEARS:

Do not use

USES:

Temporarily relieves these symptoms occurring with a cold or flu, hay fever, or other upper respiratory allergies:

  • Cough due to minor throat and bronchial irritation
  • Minor aches and pains
  • Sore throat pain
  • Headache
  • Runny nose, sneezing, itchy watery eyes
  • Itching of the nose and throat
  • Temporarily relieves your cough to help you sleep

Temporarily reduces fever

Acetaminophen, also known as paracetamol, should not be taken with other medicines that also contain acetaminophen. Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. Do not take more than recommended dose, as this may be harmful, including serious harm to your liver. If you have liver or kidney disease, talk to your doctor before taking acetaminophen.